# SDR DALA2024101310020

- Difficulty date: October 7, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 59,121 hours, 29,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3278 DISC: EMER ESCAPE PATH LIGHT AT ROW 10 INOP. C/A: R/R EMER ESCAPE PATH LIGHT PER A320 AMM 33-51. OPS CHECK GOOD. (LP: 6010708)
